On irregular links at infinity of algebraic plane curves.
Mathematische Annalen, Tome 295 (1993) no. 1, pp. 239-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1993__295_1_165041,
author = {Walter D. Neumann and Le Van Thanh},
title = {On irregular links at infinity of algebraic plane curves.},
journal = {Mathematische Annalen},
pages = {239--244},
year = {1993},
volume = {295},
number = {1},
zbl = {0789.14031},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165041/}
}
Walter D. Neumann; Le Van Thanh. On irregular links at infinity of algebraic plane curves.. Mathematische Annalen, Tome 295 (1993) no. 1, pp. 239-244. http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165041/